# SDR 2023FA0000738

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: General aviation
- Aircraft: N842WT
- Make and model: Cirrus SR22
- Aircraft serial: 4025
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 29556001
- Part serial: 032311980
- Condition: Faulted
- Location: Zone 100
- Component: Caps, Cirrus
- Component part number: 29500406
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A CAPS SYSTEM EXCHANGE ON N842WT, THE TOOL SPECIFIED TO INSTALL AND TORQUE THE IGNITER ASSEMBLY INTO THE ROCKET ASSEMBLY WAS DIFFICULT TO INSTALL. WHILE PERFORMING THE TORQUE, THE TOOLING SNAPPED. THIS LEFT A DOWEL IN THE SQUIB THAT CANNOT BE REMOVED. THIS TOOLING HAD BEEN USED ON OTHER INSTALLATIONS. WHEN ANOTHER TOOL, SAME PN, WAS USED THE TIGHT FIT WAS REPEATED ON THE IGNITER IN QUESTION.  IGNITER LOT/DOM 235019-VS-IGN-CERT-MOD 1  TRM-350-018 IGNITER. PICTURES OF TOOLING AND PARTS ARE AVAILABLE.
